# SDR ASAA1057777

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 13,713 hours, 4,093 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Failed
- Location: Fuel
- Part time: 13,765 hours, 4,107 cycles
- Component: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT THE NR 1 ENGINE FUEL FILTER BYPASS LIGHT CAME ON.  REPLACED NR 1 ENGINE FUEL FILTER ASSY AND HOUSING O-RINGS PER MM 73 11 02, OPS AND LEAK CHECKS GOOD.
